# SDR UALA2011101105494

- Difficulty date: October 11, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 47,781 hours, 12,934 cycles
- Engine: Pwa PW4056
- System (JASC): 2350 · Audio Integrating System
- Part: Selector Panel
- Part number: 503111
- Part serial: 126
- Condition: Faulty
- Location: Audio System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERY LOUD HUM IN CAPT AUDIO ON FLT INPH & SERV INPH.  REPEAT WRITE UP. REPLACED CAPT AUDIO SELECT PANEL, OPS NORMAL.
